EconPapers    
Economics at your fingertips  
 

Seminormal Structure and Fixed Points of Cyclic Relatively Nonexpansive Mappings

Moosa Gabeleh and Naseer Shahzad

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

Let A and B be two nonempty subsets of a Banach space X . A mapping T : is said to be cyclic relatively nonexpansive if T ( A ) and T ( B ) and for all ( ) . In this paper, we introduce a geometric notion of seminormal structure on a nonempty, bounded, closed, and convex pair of subsets of a Banach space X . It is shown that if ( A , B ) is a nonempty, weakly compact, and convex pair and ( A , B ) has seminormal structure, then a cyclic relatively nonexpansive mapping T : has a fixed point. We also discuss stability of fixed points by using the geometric notion of seminormal structure. In the last section, we discuss sufficient conditions which ensure the existence of best proximity points for cyclic contractive type mappings.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/123613.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/123613.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:123613

DOI: 10.1155/2014/123613

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:123613